A 45-year-old female asked:
Disclaimer

why do you gabapentin and lyrica (pregabalin) make my extremities and my face twitch?

1 doctor answer
Dr. Rawan Tarawneh
17 years experience Neurology
Reported side effect: Both of these drugs have been described to cause a condition called myoclonus which is likened to a sudden jerk of one or more muscles. This is more common in people with renal impairment or underlying brain disease but can be seen in otherwise healthy patients especially if they are taking both drugs or a high dose of either one. Please check with your doctor regarding a possible dose adjustment.
Answered on Jan 31, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old female asked:
Dr. Richard Zimon
58 years experience Internal Medicine
Pain Specialist!!: Interventional pain treatment (injections) may be helpful Ask your Primary Care Provider for a referral! Hope this helps Dr Z
1
1 comment
1
1 thank
A 69-year-old male asked:
Dr. Imad Khreim
38 years experience Psychiatry
Overlap or not : Usually and depending on how long one has been taking a certain medication , we try to overlap one medicine is tapered down and one is tapered up. How ... Read More
1
1 thank
A 43-year-old male asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Impossible to say: Different people respond differently. Some will do better on gabapentin and some on Lyrica (pregabalin). Your gabapentin dose is high and your Lyrica ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
This submission: was on the health/ medical education portion of Healthtap. So, we can not prescribe this medication for you. HealthTap Prime & Concierge are desig ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month